Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Deanxit since 2006. If missed causes shivering and diarrhea. Any side effects?

I have been using deanxit since 2006. In 2008 I started using half, then gradually one fourth, now one sixth and after three days of consumption, I skip one day. If I don t take this I get shivering and diarrea. Pl. advice whether there is any health problem in using this and also keeping the tablet for 6 days after cutting into six pieces.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The common dose of Deanxit is 0.25. 0.5 & 1 mg. No need to cut the tabs. If you want to reduce the dose, it is easy 1 mg to 0.5 mg or to 0.25 mg. Usually no harm in taking the tabs in the prescribed dose continuously. Reducing the dosage or stopping is your will & pleasure.
Any anti anxiety drugs will have some with drawl side effects for few days. If you are having more with drawl side effects, it means that the tab is indicated for you and restart the tab. No harm.
Consult your family dr if necessary.
Best wishes
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor